On the mechanism of growth twinning of feldspars
Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1123-1125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_5_a21,
author = {O. G. Kozlova and N. E. Sergeeva and E. V. Afonina},
title = {On the mechanism of growth twinning of feldspars},
journal = {Doklady Akademii Nauk},
pages = {1123--1125},
year = {1986},
volume = {289},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a21/}
}
O. G. Kozlova; N. E. Sergeeva; E. V. Afonina. On the mechanism of growth twinning of feldspars. Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1123-1125. http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a21/